| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown/not provided.Best estimate date is between 7/6/2022 - 9/28/2022.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Multiple attempts have been made to obtain additional information regarding the event; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from the left eye, due to the "doctor chose wrong lens".Another johnson and johnson iol was implanted as replacement (different model, zxr00, different diopter of 25.5).There was no medical or surgical intervention and no patient injury.The patient is doing well post-operatively.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: nov 7, 2022 section h3: evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed and no issues that could contribute to sub optimal results were observed.The complaint issue "hm-sub-optimal results" was not confirmed.No additional issues were identified.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.